U.S. doctors online nowAsk doctors free
Silver Spring, MD
A 64-year-old male asked:

can a reduction in sinemet (carbidopa and levodopa) dose cause a loss of appetite?

1 doctor answer3 doctors weighed in
Dr. Adolfo Ramirez-zamora
Neurology 13 years experience
Yes: Changes in sinemet (carbidopa and levodopa) dosing can commonly cause stomach symptoms including appetite.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.